# SDR AALA201611149006

- Difficulty date: November 13, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N539UW
- Make and model: Airbus A321-231
- Aircraft serial: 4082
- Aircraft time: 23,423 hours, 9,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT RIGHT HAND GALLEY EMERGENCY LIGHT COVER DAMAGED. REPLACED THE COVER  AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
